Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

$ K\sb{1}$ of some abelian categories


Author: Leslie G. Roberts
Journal: Trans. Amer. Math. Soc. 138 (1969), 377-382
MSC: Primary 18.20; Secondary 13.00
MathSciNet review: 0251109
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18.20, 13.00

Retrieve articles in all journals with MSC: 18.20, 13.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0251109-4
Article copyright: © Copyright 1969 American Mathematical Society